2 doctors weighed in:

I started on the pill 3 weeks ago and for the past 2 weeks I've been getting a constant dark brown stringy discharge. What is this?

2 doctors weighed in
Dr. Joseph Schifilliti
Obstetrics & Gynecology
1 doctor agrees

In brief: Most likely normal

As your body becomes adjusted to the pill you may have irregular bleeding for two to three months.
Please make certain that you use a back up method of contraception for the first cycle. If bleeding becomes too troublesome please contact your care provider.

In brief: Most likely normal

As your body becomes adjusted to the pill you may have irregular bleeding for two to three months.
Please make certain that you use a back up method of contraception for the first cycle. If bleeding becomes too troublesome please contact your care provider.
Dr. Joseph Schifilliti
Dr. Joseph Schifilliti
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors